# SDR COMA0560070

- Difficulty date: January 20, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 14,314 hours, 12,006 cycles
- System (JASC): 3080 · Ice Detection
- Part: Valve
- Part number: 601970977
- Part serial: 0642B
- Condition: Faulty
- Location: Lt Engine
- Part time: 1,150 hours, 937 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4983, DURING CLIMB-OUT OF ATL, RECEIVED A LEFT COWL ANTI-ICE CAUTION, FLIGHT DIVERTED BACK TO ATL.  REPLACED THE ANTI-ICE VALVE.
